# SDR MWEA020248

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4911308504
- Condition: Inadequate
- Location: Station Xrs 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION XRS 91, STRINGER 21, STRINGER TO BULKHEAD ATTACH CLIP REMOVED TO FACILITATE OTHER MAINTENANCE.  --  REMOVED AND REPLACED CLIP. NEW CLIP NEEDED DUE TO BUILD UP OF REPAIR.
